# SDR C2XA99IA158

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12039761001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND LEFT NACELLE FORWARD FRAME CRACKED AT INBOARD COWL STAY FITTING. STOP DRILLED CRACK AND INSTALLED DOUBLER IAW SRM 51-70-05 AND 51-40-02. AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
